Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tiger88

go from bad acne to clear and back to bad again

yep, thats me.....had severe acne (on accutane) got clear and had about 10 months of clear skin and even ran a steroid cycle for about 8 weeks and no acne at all....felt like a new person with clear skin

and here i am again.....just so pissed off

any of u like this?

Share this post


Link to post
Share on other sites

dam man that sucks. something like that happend to me but it was on my back. I thought since my back is clear, my face will clear up soon, but I broke out on my back again.

What do u mean by steroid cycle. Did u take steroids?

Share this post


Link to post
Share on other sites

Me too. This time it broke out at its worse. Just when I got my life together and ready to conquer the world it hits me.

Share this post


Link to post
Share on other sites

Yeah I know exactly how you feel. I was relatively clear for about the same amount of time, still kind of had the red marks though (I seriously get a red mark from ANYTHING it really sucks). I also lost like 50 lbs at the same time I got rid of the acne (over summer). I had to reintroduce myself to all my former teachers and everyone, and they all told me how great I looked. It was the greatest feeling, and by the end of that school year I seriously had girls like all over me and the hottest girl in the whole school like got a crush on me. (I was her tutor and she like forced me in a corner and made out with me lol, it was nice). Anyways, it really really really was a great feeling. Then I broke out two days before school started again after summer. It really sucked. I've been semi-broken out ever since. I absolutely hate it. I know how you're feeling, it's the lowest of the low. It kind of has shown me some stuff about myself, though. My head had gotten fairly big, and I don't want that to happen again. It's a very humbling experience, but at least we know that life will be great once we're clear.

Share this post


Link to post
Share on other sites

its been over a year since my last pill and like dan, my acne was never as sever as it was before i took accutane. my family doctor did mention that my acne could flair up again, if it did i would need to go back on accutane for another 6 months - i decided not too.

Share this post


Link to post
Share on other sites

Yes......after you take accutane for the required time,your acne wont ever come back as severe as before.

The objective is total dryness of the sebaceous glands.For some people this is a success,for others it doesnt happen.

Thats why when they dont dry up totally your left what you could describe as a "Drip Effect"...somewhat like not turning a tap off fully,and this varies in density between patients.

This in theory is why acne never returns as bad as before after taking accutane.

Share this post


Link to post
Share on other sites
dam man that sucks. something like that happend to me but it was on my back. I thought since my back is clear, my face will clear up soon, but I broke out on my back again. 

What do u mean by steroid cycle. Did u take steroids?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×